Get E-Book on COVID-19

Q. My son is taking Levolin, Budecort and Montair LC for lung infection. Will these cause side effects?

Answered by
Dr. Preeti Puranik
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Dec 04, 2019

Hello doctor,

My son is 6 years old. He got lung allergy so the doctor gave Levolin 100 and Budecort inhalers and some syrup like Montair LC kid. So my son is getting free from the fever, coughs, and cold by using these medicines. After completion of these medicines course, he is repeating with the same cough, cold and fever. Where as he will not eat any foods like chocolates and other flavored items, but he eats very rarely.

On using these medicines is there any side effect in his growing future? I want to know is there any permanent solution for him without using these medicines and being healthy? And he is getting this problem when there are changes in weather and if he eats any chocolate and other foods. My son gets a fever with a high temperature of 101 and goes to 103 degree celcius. Sometimes we used to give him Meftal 8 ml and P-250 or Calpol for every four hours when the temperature was 100. After giving these medicines he was being sweated a lot specially on his head. Why there is sweating from head? Is this sweating from head cause any problem? How long should he use these mediciens? What are the foods that are good for him and can we give him dry fruits and fruits? Which are best for him?

#

Hello,

Welcome to icliniq.com.

The doctor has given the right treatment and please follow his instructions. The inhalers are safe and do not have any side effects as the dose of medicine is in micrograms which is very small. The allergic problem will resolve by itself as he grows.

Sweating when fever reduces is very common and not a matter of concern. After the course of calcium and vitamin D3 sweating problem will also reduce. About the food discuss with your pediatrician as it depends on the individual child. Dry fruits can be given but few children mat have a nut allergy.


Was this answer helpful?

 | 

Related Questions:
I have a rash that appears only when I sweat or take a shower. Is it hives?

.. due to urticaria or hives. The mainstay treatment for this is to avoid the triggering factors, like in your case sweating or shower. I will suggest some medications. Please take them and let me know about the outcome. Tablet Montair LC (Montel...   Read full

22 months old baby has congestion while sleeping. Can I give Levolin?

.. are nasal congestion and wheeze, yes Levolin (Levosalbutamol) nebulization will be a better option. If only congestion is there no wheezing then, give her Nasiclear drops in each nostril (two drops) in the night and plain saline nebulization. Fo...   Read full

My baby suffers from cough the whole night. Should I give Levolin syrup?

.. better not to give it. It contains only Levosalbutamol which acts as a bronchodilator which is useful in bronchial asthma or bronchitis, etc. There is no mucolytic or antihistamine in it. It also causes palpitations and tremors. I suggest using F...   Read full

Also Read Answers From:

Related Questions & Answers


How can I improve my immunity against pneumonia?

Query: Hello doctor, How can I improve my immunity for pneumonia since I already had it five times? Once when I was a kid, thrice in high school and currently at college. Please help.  Read Full »

What should I do to improve my 2 months old baby's health condition?

Query: Hi doctor, My baby is 2 months old. He is suffering from omphalitis, which appeared after 24 hours of birth. He had artificial respiration thrice. He was in the ICU for one month. Also, he had a kidney function disorder and blood breaks. He went through blood and blood platelet transfusion. After di...  Read Full »

Can my continuous itching and increased leucocyte count be interrelated?

Query: Hello doctor, I am suffering from a blood infection. My leucocytes count is 11,900/cmm. I am currently on Allegra and Atarax. I have continuous itching and redness of the body and face for the last 20 to 22 days. Kindly let me know what should I do.  Read Full »

Also Read


Sinusitis - Causes, Symptoms and Treatment
Sinusitis is the infection of the air cavities within the nasal passages. Normally, the healthy sinuses are filled with ...  Read more»
Asthma and Its Rising Incidence
This article explains about asthma and its causes. It also focuses on the benefits of starting early treatment to lead a...  Read more»
Parkinson's Disease: Historical Aspects and Current Treatment Approaches
This article discusses the historical aspects of Parkinsonism and, the evidence based approaches currently available for...  Read more»

Ask your health query to a doctor online?

Ask a Paediatrician Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.